Singular Integral Operators in Spaces of Oscillating Functions on a Rectifiable Curve

Authors

  • S. A. Plaksa Ин-т математики НАН Украины, Киев

Abstract

We prove generalized Noether theorems for a singular integral equation with Cauchy kernel on a closed rectifiable Jordan curve in classes of piecewise-continuous functions with oscillation-type discontinuities. We obtain results concerning the normal solvability of operators associated with the equation and acting into a Banach space and incomplete normed spaces of piecewise-continuous oscillating functions.

Published

25.09.2003

Issue

Section

Research articles

How to Cite

Plaksa, S. A. “Singular Integral Operators in Spaces of Oscillating Functions on a Rectifiable Curve”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 9, Sept. 2003, pp. 1206-17, https://umj.imath.kiev.ua/index.php/umj/article/view/3993.